# SDR IXXA06SMN386S

- Difficulty date: November 17, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND NR 4 PYLON LEFT UPPER SKIN CRACKED AT STATION YN225.000.  REMOVED LEFT PANEL.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SERVICE BULLETIN NUMBER 54-70 DATED 08-21-70, DC8 MM 54-30-0, DC8 SRM 51-1-8B, DC8 MM 20-20-0, DC8 SRM 51-1-11, DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
